S. Petrovic, D. Sievewright, Deddens algebras and weighted shifts of infinite multiplicity, Acta Sci Math (Szeged) 82 (2016), 577-595.

[PDF]

 

M. Lacruz, F. León-Saavedra, S. Petrovic, O. Zabeti, Extended eigenvalues for Cesàro operators. J. Math. Anal. Appl. 429 (2015), no. 2, 623–657.
[PDF]

S. Petrovic,  Spectral radius algebras, Deddens algebras, and weighted shifts. Bull. Lond. Math. Soc. 43 (2011), no. 3, 513–522.
[PDF]

S. Petrovic,  Deddens algebras and shift,  Complex Analysis and Operator Theory 5 (2011), no. 1, 253–259.
[PDF]

S. Petrovic, Spectral radius algebras and C_0 contractions, II, J. Aust. Math. Soc. 89 (2010), no. 1, 91–104.
[PDF]

S. Petrovic, Spectral radius algebras and shift, Proceedings of the American Mathematical Society,  138 (2010), no. 5,  1639-1644.
[PDF]

S. Petrovic, Spectral radius algebras and C_0 contractions, Proceedings of the American Mathematical Society, 136 (2008), no. 12, 4283-4288.
[PDF]

A. Biswas,  A. Lambert, S. Petrovic, and B. Weinstock , On Spectral Radius Algebras, Operators and Matrices 2 (2008), no. 2, 167-176.
[PDF]

S. Petrovic, On The Structure of The Spectral Radius Algebras, Journal of Operator Theory 60 (2008), no. 1, 137-148.
[PDF] 

A. Biswas,  A. Lambert, and S. Petrovic, On spectral radius algebras and normal operators, Indiana University Mathematics Journal 56 (2007), no. 4, 1661—1674.
[PDF]

S. Petrovic, On The Extended Eigenvalues of Some Volterra Operators, Integral Equations and Operator Theory 57 (2007), no. 4, 593—598.
[PDF] 

A. Biswas and S. Petrovic,  On  Extended Eigenvalues of Operators, Integral Equations and Operator Theory 55 (2006), no. 2, 233-248.
[DVI]   [PDF]    [PS]

C. Easwaran, L. Fialkow, and S. Petrovic, Can a minimal degree 6 cubature rule for the disk have all points inside?
Journal of Computational and Applied Mathematics 185, (2005), no. 1,  144-165.
[DVI]   [PDF]    [PS]

L. Fialkow and S. Petrovic, A moment matrix approach to multivariable cubature. Integral Equations and Operator Theory 52,  (2005),  no. 1, 85-124.
[DVI]   [PDF]    [PS]

A. Lambert and S. Petrovic, Beyond hyperinvariance for compact operators, Journal of Functional Analysis 219  (2005), no. 1,  93-108.  
[DVI]   [PDF]    [PS]

S. Petrovic, Dynamic equations on the Cantor set, Panamer. Math. J.  13 (2003),  no. 4, 1-18.
[DVI]   [PDF]    [PS]

A. Biswas, A. Lambert, and S. Petrovic, Extended Eigenvalues and the Volterra Operator, Glasg. Math. J.,  44,  (2002),  no. 3, 521-534.
[DVI]   [PDF]    [PS]

S. Ferguson and S. Petrovic,  The joint similarity problem for weighted Bergman shifts, Proc. Edin. Math. Soc. 44 (2001) 1-23.
[DVI]   [PDF]    [PS]

A. Lambert and S. Petrovic, Invariant subspaces and limits of similarities.  Acta  Sci. Math. (Szeged), 66, no. 1-2, 2000. pp. 295-304.
[DVI]   [PDF]    [PS]

S. Petrovic, An extremal problem in interpolation theory.  Houston J. Math., 26, no. 1, 2000. pp. 165—181.
[DVI]   [PDF]    [PS]

D. S. Mackey, N. Mackey, and S. Petrovic, Is every matrix similar to a Toeplitz matrix? Linear Algebra and its Applications, 297, no. 1-3, , 1999. pp. 87--105.
[DVI]   [PDF]    [PS]

A. Octavio and S. Petrovic, Joint spectrum and nonisometric functional calculus.  Operator Theory: Advances and Applications. Nonselfadjoint operator algebras, operator theory, and related topics, 197-201, Oper. Theory Adv. Appl., 104, Birkhäuser, Basel, 1998.
[DVI]   [PDF]    [PS]

S. Petrovic, Polynomially unbounded product of two polynomially bounded operators.  Integral Equations and Operator Theory, 27, 1997.  pp. 473-477.
[DVI]   [PDF]    [PS]

S. Petrovic, Some remarks on the operator of Foias and Williams.  Proceedings of the American Mathematical Society, 124, 1996.  pp. 2807-2811.
[DVI]   [PDF]    [PS]

H. Bercovici and S. Petrovic, Generalized scalar operators as dilations.  Proceedings of the American Mathematical Society, 123, 1995.  pp. 2173-2180.
[DVI]   [PDF]    [PS]

V. Paulsen, C. Pearcy, and S. Petrovic, On centered and weakly centered operators. Journal of Functional Analysis, 128, 1995.  pp. 87-101.
[DVI]   [PDF]    [PS]

S. Petrovic, On polynomial bounded weights shifts, II.  Journal of Operator Theory, 34, 1995.  pp. 217-238.
[DVI]   [PDF]    [PS]

S. Petrovic, On the resolvent of a dilation for polynomially bounded operators.  Integral Equations and Operator Theory, 20, 1994.  pp. 364-376.
[DVI]   [PDF]    [PS]

C. Pearcy and S. Petrovic, On polynomially bounded weighted shifts.  Houston Journal of Mathematics, 20, 1994.  pp. 27-45.
[DVI]   [PDF]    [PS]

S. Petrovic, On the similarity of centered operators to contractions.  Proceedings of the American Mathematical Society, 121, 1994.  pp. 533-541.
[DVI]   [PDF]    [PS]

S. Petrovic, A dilation theory for polynomially bounded operators.  Journal of Functional Analysis, 108, 1992.  pp. 458-469.
[DVI]   [PDF]    [PS]

S. Petrovic, A note on composition operators.  Matematicki Vesnik, 40, no. 2, 1988.  pp. 147-151.
[DVI]     [PDF]      [PS]